Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 44, Issue 4 (1979), 609-625.
Recursive Constructions in Topological Spaces
We study topological constructions in the recursion theoretic framework of the lattice of recursively enumerable open subsets of a topological space $X$. Various constructions produce complemented recursively enumerable open sets with additional recursion theoretic properties, as well as noncomplemented open sets. In contrast to techniques in classical topology, we construct a disjoint recursively enumerable collection of basic open sets which cannot be extended to a recursively enumerable disjoint collection of basic open sets whose union is dense in $X$.
J. Symbolic Logic, Volume 44, Issue 4 (1979), 609-625.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kalantari, Iraj; Retzlaff, Allen. Recursive Constructions in Topological Spaces. J. Symbolic Logic 44 (1979), no. 4, 609--625. https://projecteuclid.org/euclid.jsl/1183740469